# SDR A6WA2013082741170

- Difficulty date: August 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BRACKET CRACKED IN RT W/W.  REPLACED BRACKET WITH SERVICEABLE PART.
